MAUDE Adverse Event Report: RENATA MEDICAL RENATA MINIMA STENT SYSTEM

RENATA MEDICAL RENATA MINIMA STENT SYSTEM
Model Number FG-0002
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device and stent initially performed as anticipated; however, off-label pre-procedural modifications (removing the stent from the balloon) and vessel sizing larger than minima stent labeled sizing have potentially impacted the ability of the stent to be deployed in the intended location and properly fixate.
 
Event or Problem Description
An 8mm minima stent was used in a procedure to treat a native coarctation in a vessel larger than the stent's labeled implantable range.Prior to the procedure, the physician removed the stent from the balloon to modify the stent.When deployed, the stent missed the target location.Though the stent was stable at the end of the procedure, an x-ray later identified the stent had moved from the deployment location into the brachiocephalic artery.A follow-up procedure was performed two days later to place an additional 8mm minima stent in the stenosis and further fixate the first stent.No device was returned for evaluation.

Brand Name
RENATA MINIMA STENT SYSTEM
Common Device Name
MINIMA STENT SYSTEM
Manufacturer (Section D)
RENATA MEDICAL
4675 macarthur court
suite 1150
newport beach CA 92660
Manufacturer (Section G)
RENATA MEDICAL
4675 macarthur court
suite 1150
newport beach 92660
Manufacturer Contact
christina debenedetto
4675 macarthur couort
suite 1150
newport beach, CA 92660
MDR Report Key24683215
Report Number3027098402-2026-00003
Device Sequence Number18645530
Product Code PNF
UDI-Device Identifier00196852801862
UDI-Public(01)00196852801862(17)270930(10)Z2460949A
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P240003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-0002
Device Catalogue NumberFG-0002
Device Lot NumberZ2460949A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient SexFemale
Patient Weight15 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American